How does my next cycle look?
- 04-12-2012, 05:36 PM
- 04-12-2012, 05:52 PM
- 04-12-2012, 06:02 PM
So should Adex be ran right up until PCT start (2 weeks after last shot) or the week of my last shot?
Another words week 1-14 for ADEX or week 1-12
This is my third AAS cycle, in another thread I was trying to figure out where my acne came from in the past , I was trying to avoid acne sides at all costs, that's why I chose 375mg instead of 500mg
T-Bol is a natural test booster by Thermolife
04-12-2012, 06:04 PM
04-12-2012, 06:07 PM
NoOriginally Posted by jt339
I don't have it. If DAA/Erase/tamoxifen is sufficient I'll keep it with that.
04-12-2012, 06:09 PM
04-12-2012, 11:36 PM
I just remembered I have 2 bottles of Biotiva Bioforge in my stash. I think that might be a nice addition to PCT.
04-13-2012, 07:26 AM
04-13-2012, 08:03 AM
Lol, they are actually pretty popular supplements. Biotiva is a Big brand, tons of logs on this product. It's a natural test booster, it obviously never gets mentioned in old schoolOriginally Posted by jt339
04-13-2012, 09:47 AM
04-13-2012, 06:14 PM
04-13-2012, 06:27 PM
04-13-2012, 06:43 PM
Good to know propranolol on handOriginally Posted by jt339
04-13-2012, 06:59 PM
04-13-2012, 08:21 PM
04-13-2012, 08:53 PM
04-15-2012, 02:59 PM
I will probably do 500 mg 12.5 weeks( i have 25 amps). I will up my B5, I don't want to get into accutane. My last ph cycle brought no acne with 2g B5, clearasil wash, N2guard.... That's all......Originally Posted by jt339
04-15-2012, 03:28 PM
04-15-2012, 03:45 PM
Thanks , This was a major factor deciding this next cycle. I've done 2 cycles in the past. About 9-10 years ago. This was my dilemma :Originally Posted by jt339
From my other thread:
I am planning a future cycle and want to avoid acne at all costs. Ive done 2 cycles in the past, they looked like this:
Sustanon 500 mg a week
On a scale from 1-10 this cycle gave me a 2 for acne.
Enanthate 500 mg a week
Deca 400 mg a week
On a scale of 1-10 this cycle gave me a severe 10 for acne. It flared as soon as I started clomid PCT.
The acne was really bad and painful, I really need to avoid this again.
Judging on these cycles acne is coming from test or deca. Any idea which would more commonly bring acne on? My guess was the deca. There was a little bit in the sust. In cycle #1, and obviously alot more in #2.. But that's the case with the test also.
And the latest EPI/rs-transaderm cycle brought no acne... I used salycic acid daily wash, N2Guard, and 2g of B5.....these were not in my first 2 cycles..
04-15-2012, 03:54 PM
Deca is known for causing acne, however, I get bad acne in pct and I always use clomid. Your acne could be due to that. It usually takes a few week for it to kick in for me though, not right at the beginning of pct. Try nolva or torem.
04-15-2012, 03:59 PM
Yes , I'm an on last week on tamoxifen right now from the EPI cycle. Still no acne. I am willing to bet the clomid had a major part in it. It exploded as soon as I started clomid. I had to go to doctor and explain everything.Originally Posted by jt339
Similar Forum Threads
- By toolband in forum Old School Hormone UseReplies: 17Last Post: 04-16-2012, 02:39 PM
- By RVAPump in forum Old School Hormone UseReplies: 6Last Post: 07-03-2011, 04:06 AM
- By drummerzrus in forum Supplement AuctionReplies: 0Last Post: 07-06-2010, 09:29 AM
- By KIRK24 in forum Post Cycle TherapyReplies: 8Last Post: 04-09-2008, 07:16 PM
- By KIRK24 in forum Cycle InfoReplies: 8Last Post: 04-08-2008, 05:09 PM